Naevus comedonicus

K. N. Kamath, G. S. Pai, B. Muktha

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)122-124
Number of pages3
JournalIndian Journal of Dermatology, Venereology and Leprology
Volume58
Issue number2
Publication statusPublished - 01-01-1992

All Science Journal Classification (ASJC) codes

  • Dermatology

Cite this

Kamath, K. N., Pai, G. S., & Muktha, B. (1992). Naevus comedonicus. Indian Journal of Dermatology, Venereology and Leprology, 58(2), 122-124.